... same time. I have recently become suspicious that the Ambien may be the cause. Anybody else?
I have been taking Ambien about 5 years. I have had an internal vibration vibration for about the?
- 3 Mar 2014 by denymckusker
- 28 March 2014
Yes Ambien (nonbenzodiazepine) can cause the vibrations: Ambien potentiates GABA, an inhibitory neurotransmitter, by binding to GABA receptors at the same location as benzodiazepines which can effect the nervous system when you have taken an increase or withdraw off of it.
- Ambien Information for Consumers
- Ambien Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ambien (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Jun 2012 • 1 answer
I starte taking Ambien 5 mg over 2 years ago, now I am having problems staying asleep and have added
Updated 7 May 2012 • 1 answer
Updated 2 Jun 2013 • 1 answer
Updated 14 Feb 2014 • 2 answers
I have been taking 10 mg ambien forver 5 years. I now noticed that am taking up to 9 a night to fal?
Updated 29 Aug 2015 • 1 answer